PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can you get dizzy from taking heart failure medication?

ANSWER

Drugs that relax constricted blood vessels may cause dizziness. If you get dizzy when standing or getting out of bed, sit or lie down for a few minutes. Then get up more slowly.

SOURCES:

American Heart Association: "How Can I Live With Heart Failure?" and "Heart Failure Medications."

MedlinePlus: "Heart failure - Medicines."

Mayo Clinic: "Heart Failure."

 

 

 

Reviewed by James Beckerman on May 2, 2019

SOURCES:

American Heart Association: "How Can I Live With Heart Failure?" and "Heart Failure Medications."

MedlinePlus: "Heart failure - Medicines."

Mayo Clinic: "Heart Failure."

 

 

 

Reviewed by James Beckerman on May 2, 2019

NEXT QUESTION:

Why is it important to track your heart failure?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.